i have been on it for just a few weeks and it never even really helpmed at all and i suddenly stopped taken it and went ape shit is this normal? this is my first experience with an antidepressent
hi, to just stop taking it like that, I would think could cause a response like that. I'm weening myself off of Lexapro after being on it for 9 months and it's terrible! I would suggest trying another method to help you with your problem. Make sure your getting all your daily vitamins and minerals first and then try taking 5-htp which helps your body produce seratonin on it's own but 5-htp can't be taken with anti-depressants, it can be very dangerous. If you decide to go back to the anti-depressants, try to stay on the lowest dose possible and it usually takes 4-6 weeks to see an improvement.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 1 answer
I have been told I can only take devil's claw for 3 months and then I have to quit it, I don't know?
Posted 20 Dec 2009 • 1 answer
Posted 18 Dec 2010 • 1 answer
Posted 22 Jul 2016 • 1 answer
Posted 27 Jan 2018 • 0 answers